# SDR GTIA2022062036489

- Difficulty date: June 20, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N942NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10328
- Aircraft time: 3,531 hours, 1,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE NEED SVC-SERVICED L2 DOOR ASSIST BOOLE IAW AMM 52-10-00
